Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 89, NWS Glasgow, MT

August 13, 2012Prairie County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Aug 13, 2012, 4:15 PM MDT for Prairie County, Montana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2012, 4:15 PM MDT (22:15 UTC)
Expired
Aug 13, 2012, 4:45 PM MDT
In force
30 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

County Prairie County, MT

The radar

The Glasgow radar (KGGW), 201 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2281 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WUUS55 KGGW 132215
SVRGGW
MTC079-132245-
/O.NEW.KGGW.SV.W.0089.120813T2215Z-120813T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
415 PM MDT MON AUG 13 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PRAIRIE COUNTY IN NORTHEAST MONTANA...

* UNTIL 445 PM MDT.

* AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  NORTHERN CUSTER COUNTY...OR 16 MILES SOUTH OF TERRY...AND MOVING
  SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER RURAL AREAS OF PRAIRIE
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4657 10525 4656 10545 4659 10546 4660 10550
      4665 10550 4666 10559 4668 10559 4682 10551
      4660 10496 4653 10502 4654 10524
TIME...MOT...LOC 2215Z 300DEG 33KT 4655 10521

$$

GAH
WEATHER.GOV/GLASGOW
1 follow-up statement
890 
WWUS55 KGGW 132241
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
441 PM MDT MON AUG 13 2012

MTC079-132252-
/O.EXP.KGGW.SV.W.0089.000000T0000Z-120813T2245Z/
PRAIRIE-
441 PM MDT MON AUG 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PRAIRIE COUNTY WILL
EXPIRE AT 445 PM MDT...

AT 442 PM MDT...THE SEVERE THUNDERSTORM IN SOUTHERN PRAIRIE COUNTY
HAS MOVED OUT OF THE COUNTY SO THE WARNING WAS ALLOWED TO EXPIRE.

LAT...LON 4657 10525 4656 10545 4659 10546 4660 10550
      4665 10550 4666 10559 4668 10559 4682 10551
      4660 10496 4653 10502 4654 10524
TIME...MOT...LOC 2242Z 300DEG 33KT 4643 10490

$$

GAH
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:14 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 13, 3:14 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
314 PM MDT MON AUG 13 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...
QUASI MCS MOVING ACROSS NORTHEAST MONTANA TODAY HAS KEPT WARM
FRONT FROM LIFTING NORTHWARD. THIS HAS RESULTED IN MUCH COOLER
TEMPERATURES FOR MUCH OF THE REGION THIS AFTERNOON. STORM COMPLEX
WILL CONTINUE ITS SLOW MARCH SOUTHEASTWARD THROUGH THE EVENING AND
MAY HAVE SOME LINGERING SHOWERS IN THE NORTHEAST CORNER OF THE
STATE DURING THE EARLY MORNING HOURS.

FORECAST FOR TUESDAY CONTINUES TO BE PROBLEMATIC. THE MAIN FEATURE
IS SHORTWAVE DIVING ACROSS WESTERN CANADA WHICH WILL PUSH A STRONG
COLD FRONT INTO NORTHERN MONTANA TUESDAY EVENING. FLOW EXPECTED TO
BUCKLE AHEAD OF THIS WAVE...LIFTING WARM FRONT ACROSS MOST OF
EASTERN MONTANA TUESDAY AFTERNOON...AND DEVELOPING SOME DRYING
DOWNSLOPE WINDS MAINLY IN THE SOUTHWEST ZONES. WINDS AND HUMIDITY
WILL BE IN RANGE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. FOR
NOW WILL LEAVE FIRE WEATHER WATCH IN PLACE TO ALLOW LATER SHIFT TO
ASSESS IMPACT OF TODAYS STORMS.

FRONT BLOWS THROUGH THE REGION WEDNESDAY MORNING WITH TEMPERATURES
FALLING SHARPLY. STRONG CAA BEHIND THE FRONT AND TIGHT GRADIENT
WILL PRODUCE GUSTY NORTH WINDS AND WILL LIKELY PRODUCE LAKE WIND
ADVISORY CONDITIONS FOR MOST OF WEDNESDAY. MOST OF THE
PRECIPITATION IS EXPECTED TO OCCUR IN THE VICINITY OF THE 700 MB
FRONT AS IT PUSHES SOUTH DURING THE MORNING HOURS ON WEDNESDAY.
THE INSTABILITY WITH THE CAA WILL LIKELY RESULT IN SHOWERS
CONTINUING INTO THE AFTERNOON. EBERT

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
THE QUIET PATTERN LOOKS TO REMAIN UNCHANGED IN THE LONG TERM.
STRONG NORTHWEST FLOW ALOFT LINGERS FOR A FEW DAYS AS THE LARGE
UPPER RIDGE BUILDS OVER THE WEST. AS THE RIDGE SLIDES TO THE
EAST...A FEW SHORTWAVE TROUGHS WEAKEN THE RIDGE SUNDAY AND INTO
MONDAY. OTHERWISE...THE PREVIOUS FORECAST LOOKS GOOD.

ADDITIONAL SHORTWAVES LOOK TO AFFECT THE REGION BEGINNING ON
TUESDAY FOR THE GFS...AND WEDNESDAY FOR THE ECMWF. BOTH MODELS
AGREE THAT A STRONGER SHORTWAVE MOVES IN AFTER THE CURRENT PERIOD
FOR THE LATE WEDNESDAY INTO THURSDAY TIMEFRAME BEFORE A LARGER
UPPER TROUGH SLIDES INTO ALBERTA. THIS SHOULD BRING THE DRIER
CONDITIONS TO AN END AND SOME WELCOMED PRECIP BACK TO THE REGION. BARNWELL

PREVIOUS LONG TERM DISCUSSION...THE EXTENDED FORECAST BEGINS WITH
THE STRONG FALL LIKE COLD FRONT THROUGH THE AREA AND HIGH PRESSURE
MOVING IN FROM ALBERTA. THIS WILL BRING STRONG NORTHWEST FLOW TO
THE REGION. THE RESULT WILL BE DRY AND COOL WEATHER WITH BELOW
NORMAL TEMPERATURES FOR THURSDAY AND FRIDAY.

THEN FOR SATURDAY THROUGH MONDAY A WEST COAST RIDGE BUILDS IN
BRINGING BACK THE ABOVE NORMAL TEMPERATURES AND CONTINUED DRY
WEATHER.

DAY 8 NEXT TUESDAY THE EC AND GFS DO HAVE DIFFERENT IDEAS
THEREFORE WILL OPT FOR DAY 7 PERSISTENCE FOR NOW.       PROTON

&&

.AVIATION...
VFR CONDITIONS LOOK TO PERSIST WITH LINGERING SHOWERS AND
THUNDERSTORMS PASSING THROUGH THE AREA. THE STRONGEST ACTIVITY
LOOKS TO ARRIVE AT THE KGDV TERMINAL BETWEEN 21Z-22Z...BRINGING
MVFR CONDITIONS BRIEFLY IF THE STORMS PASS OVERHEAD. OTHERWISE
EXPECT THE 10 TO 15 KNOT EASTERLY WINDS TO CALM DOWN A BIT TO
AROUND 5 TO 10 KNOTS BY MORNING FOR ALL TERMINALS. BARNWELL

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR MTZ122-135>137.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 13, 3:11 AM MDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
311 AM MDT MON AUG 13 2012

MTZ016>027-059>062-140915-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
311 AM MDT MON AUG 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL DIVE SOUTH OUT OF WESTERN CANADA ON
TUESDAY AFTERNOON AND EVENING RESULTING IN A 15 TO 20 DEGREES
DROP IN TEMPERATURES AND FALL LIKE CONDITIONS ON WEDNESDAY. WINDS
DIRECTLY BEHIND THE FRONT COULD EASILY BE BETWEEN 20 AND 30 MPH
OUT OF THE NORTH TUESDAY NIGHT AND WEDNESDAY...SO A LAKE WIND
ADVISORY WILL LIKELY BE NEEDED FOR THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 13, 1:23 PM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
123 PM MDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     HAIL             9 NE JORDAN             47.41N 106.78W
08/13/2012  E1.00 INCH       GARFIELD           MT   TRAINED SPOTTER

            HAIL COVERING THE GROUND...ALSO REPORTED WIND GUSTS UP TO
            40 MPH

&&

JB
Special weather statement, Aug 13, 1:54 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
154 PM MDT MON AUG 13 2012

MTZ022-023-025-026-132100-
DAWSON-GARFIELD-MCCONE-PRAIRIE-
154 PM MDT MON AUG 13 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
  SOUTHERN MCCONE COUNTY IN NORTHEAST MONTANA...
  EASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
  WESTERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 300 PM MDT.

AT 149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF FLOWING WELLS REST AREA...MOVING
SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   FLOWING WELLS REST AREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4679 10563 4683 10563 4683 10571 4720 10658
      4761 10611 4721 10500 4672 10547
TIME...MOT...LOC 1953Z 300DEG 33KT 4728 10631

GAH
WEATHER.GOV/GLASGOW
Local storm report, Aug 13, 2:34 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
234 PM MDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             8 SW FLOWING WELLS REST 47.25N 106.29W
08/13/2012  E1.00 INCH       GARFIELD           MT   TRAINED SPOTTER

            ALSO REPORTED GUSTS TO ABOUT 50 MPH

&&

JB
Special weather statement, Aug 13, 2:56 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
256 PM MDT MON AUG 13 2012

MTZ023-025>027-132200-
DAWSON-MCCONE-PRAIRIE-WIBAUX-
256 PM MDT MON AUG 13 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN WIBAUX COUNTY IN NORTHEAST MONTANA...
  PRAIRIE COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
  SOUTHERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 400 PM MDT.

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTHEAST OF BROCKWAY...MOVING SOUTHEAST
AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TERRY...GLENDIVE...
LINDSAY AND FALLON.

LAT...LON 4657 10525 4656 10545 4660 10550 4665 10551
      4666 10559 4674 10558 4675 10563 4682 10562
      4683 10577 4685 10579 4747 10546 4713 10427
      4665 10466 4665 10472 4661 10474 4661 10485
      4656 10487 4656 10498 4654 10498 4654 10524
TIME...MOT...LOC 2056Z 300DEG 33KT 4710 10548

GAH
WEATHER.GOV/GLASGOW
Local storm report, Aug 13, 3:57 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
357 PM MDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     6 WSW GLENDIVE          47.09N 104.83W
08/13/2012  M71 MPH          DAWSON             MT   TRAINED SPOTTER

            GUST OCCURED DIRECTLY AHEAD OF THUNDERSTORM. RECORDED ON
            A DAVIS INSTRUMENT. SUSTAINED WINDS BETWEEN 50 AND 55
            WERE ALSO RECORDED.

&&

GHICKS
Special weather statement, Aug 13, 4:00 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
400 PM MDT MON AUG 13 2012

MTZ025>027-132300-
DAWSON-PRAIRIE-WIBAUX-
400 PM MDT MON AUG 13 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WIBAUX COUNTY IN NORTHEAST MONTANA...
  SOUTHERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 500 PM MDT.

AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF FALLON...MOVING SOUTHEAST AT 40
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WIBAUX AND CARLYLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4657 10525 4656 10545 4660 10550 4665 10550
      4666 10559 4687 10502 4727 10482 4705 10404
      4664 10405 4664 10435 4668 10443 4668 10459
      4665 10461 4665 10472 4661 10474 4661 10485
      4656 10487 4656 10498 4654 10498 4654 10524
TIME...MOT...LOC 2200Z 300DEG 33KT 4690 10483

GAH
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:47 PM MDTSpecial Weather StatementGGWPhillips43 min
Aug 13, 3:29 AM MDTFire Weather WatchGGWDawson, Garfield, McCone, Petroleum, Phillips, Prairie and 3 more24 hr
Aug 13, 4:58 AM MDTSpecial Weather StatementGGWGarfield62 min
Aug 13, 5:19 AM MDTSpecial Weather StatementGGWPhillips56 min
Aug 13, 5:49 AM MDTSpecial Weather StatementGGWGarfield56 min
Aug 13, 6:07 AM MDTSevere Thunderstorm WarningGGWGarfield24 min
Aug 13, 6:49 AM MDTSpecial Weather StatementGGWGarfield56 min
Aug 13, 8:04 AM MDTSpecial Weather StatementGGW26 min
Aug 13, 10:17 AM MDTSpecial Weather StatementGGWPhillips28 min
Aug 13, 10:29 AM MDTSpecial Weather StatementGGWPhillips46 min
Aug 13, 10:43 AM MDTSevere Thunderstorm WarningGGWPhillips, Valley48 min
Aug 13, 11:42 AM MDTSpecial Weather StatementGGW33 min
Aug 13, 12:25 PM MDTSpecial Weather StatementGGWGarfield50 min
Aug 13, 12:31 PM MDTSevere Thunderstorm WarningGGWGarfield, Valley44 min
Aug 13, 1:09 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone66 min
Aug 13, 1:54 PM MDTSpecial Weather StatementGGWPrairie66 min
Aug 13, 2:05 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Prairie25 min
Aug 13, 2:56 PM MDTSpecial Weather StatementGGWDawson, Prairie64 min
Aug 13, 4:00 PM MDTSpecial Weather StatementGGWWibaux60 min
Aug 13, 4:18 PM MDTSpecial Weather StatementGGWValley57 min
Aug 13, 4:47 PM MDTSevere Thunderstorm WarningGGWGarfield58 min
Aug 13, 5:19 PM MDTSpecial Weather StatementGGWMcCone56 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.